# SDR CA050706001

- Difficulty date: June 29, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-500
- Aircraft time: 21,329 hours, 18,752 cycles
- Engine: Cfmint CFM563C
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 56697
- Part serial: 3405
- Condition: Seized
- Location: Flow Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, A/C WOULD NOT PRESSURIZE.  SUSPECTING AN OPEN DOOR OR POSSIBLE DAMAGE, ELECTED TO RETURN.  IAW AMM MX PERSONNEL INSPECTED A/C AND FOUND NO DEFECTS WITH PRESSURE VESSEL AND ALL DOORS CLOSED TIGHT WITH NO DAMAGED SEALS.  T/S OF PRESS SYS REVEALED OUTFLOW VALVES WERE WORKING CORRECTLY.  SUSPECTING A FAULTY CONTROLLER, A/C RETURNED TO SERVICE USING MEL RELIEF FOR THE PRESS SYSTEM.  THE NEXT DAY A/C RETURNED TO ITS PRIMARY MX BASE, FURTHER T/S REVEALED A SEIZED AUTOMATIC FLOW CONTROL VALVE LOCATED IN THE EE BAY WAS THE CAUSE.  THE VALVE WAS REPLACED AND A/C PRESSURIZED CORRECTLY.  TO FURTHER ENSURE THE DEFECT WAS CORRECTED, A TEST FLT WAS ISSUED.  A/C PRESSURIZED AS REQUIRED DURING TEST FLT.
